# SDR CALA9802183

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT LOWER SIDE OF  CENTER CARGO DOOR COMPARTMENT CUTOUT.  THE AREA WAS REPAIRED IAW ECRA 5315-01027 AND SRM 53-50-00, FIGURE 22.
